I started taking the Minocycline (tetracycline) Antibiotic orally with the Retin-A .025% topically in the beginning of June. for the first week it did not do anything, and then in the second third and fourth weeks, my acne became by far the worst it has ever been. When my grandparents first saw me, they asked what happened to my face... and you can imagine how awesome that made me feel. I got a bunch of acne on my chin, around my mouth, and around my jaw (and I never had acne here before). But my doctor said it would take 6-8 before it would work so I kept at it. About three weeks ago, I switched my topical cream to Epiduo and it seems to have slightly improved my skin. I do not recommend this because once you go off minocycline, you will break out all over again.
Made face worse than ever
Doesn't seem to work
You can't just go off of it
Dries face and makes skin sensitive to sun
for a few months
I do not recommend using this treatment.
1 out of 2 people found this review helpful.
Was this review helpful to you?
add comment (0)